# SDR GTIA2015051901566

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 28,750 hours, 13,605 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 5abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5ABC, O2 MASK DROP.  REPLACED 5 ABC O2, MASK IAW AMM 35-21-43-400-001-A. PERFORM OPS CHECK OF MANUEL MASK RELEASE IAW AMM 35-23-00.  OPS CHECK GOOD NO FAULTS NOTED.
